MathSciNet Relay Station
MathSciNet bibliographic data
MR2400624 26A33 (44A15 65L05)
Ertürk, Vedat Suat; Momani, Shaher Solving systems of fractional differential equations using differential transform method. J. Comput. Appl. Math. 215 (2008), no. 1, 142–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement